# SDR MASA2015120312590

- Difficulty date: October 18, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 28,877 hours, 23,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DAMAGE TO FUSELAGE STRUCTURE AT BS 202.75 DUE TO BIRD STRIKE
